# SDR SWAA2022092616184

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737
- Aircraft serial: 36635
- Aircraft time: 33,240 hours, 15,162 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE CONNECTION LOOSE / [01] SECURED AFT SERVICE DOOR SLIDE AS REQUIRED REF MM 25-66-00.
